Alert archive / New Mexico / Red Flag Warnings in 2013
Red Flag Warning 22, NWS El Paso, TX
NWS El Paso, TX issued this red flag warning at May 28, 2013, 8:56 PM MDT for 8 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at May 29, 2013, 1:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 28, 2013, 8:56 PM MDT (02:56 UTC)
- In effect from
- May 29, 2013, 1:00 PM MDT
- Expired
- May 29, 2013, 9:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS El Paso, TX
Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 84 km from the middle of the area, began a volume at 02:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 00:00Z, 2.9 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5156 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
678 WWUS84 KEPZ 290256 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 856 PM MDT TUE MAY 28 2013 ...RED FLAG WARNING IN EFFECT FROM 1 PM MDT TO 9 PM MDT WEDNESDAY MAY 29 FOR FOR THE LOWLANDS OF SOUTHWEST AND SOUTHERN NEW MEXICO AND FAR WEST TEXAS. LOW HUMIDITIES AND STRONG WINDS ALONG WITH VERY HIGH OR GREATER FIRE DANGERS ARE EXPECTED... .A STRONG UPPER LEVEL TROUGH CURRENTLY MOVING THROUGH THE ROCKIES ...WILL CONTINUE TO GENERATE SURFACE LOW PRESSURE OVER NORTH TEXAS. THE EFFECTS FROM BOTH WILL RESULT IN WINDY CONDITIONS FOR THE SOUTHERN NEW MEXICO LOWLANDS AND WEST TEXAS WEDNESDAY AFTERNOON AND EARLY WEDNESDAY EVENING. WITH MINIMUM LOWLAND HUMIDITIES 10 PERCENT OR LESS...VERY HIGH OR GREATER FIRE DANGER RATINGS AND EXTREMELY LOW FUEL MOISTURES IN PLACE...CONDITIONS MEETING OR EXCEEDING RED FLAG CRITERIA ARE LIKELY AGAIN WEDNESDAY. OVERNIGHT RELATIVE HUMIDITY RECOVERY WILL REMAIN POOR...ALONG WITH ABOVE NORMAL TEMPERATURES EXPECTED. NMZ111-112-TXZ055-056-291500- /O.UPG.KEPZ.FW.A.0022.130529T1900Z-130530T0200Z/ /O.NEW.KEPZ.FW.W.0022.130529T1900Z-130530T0300Z/ SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-EL PASO- HUDSPETH- 856 PM MDT TUE MAY 28 2013 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 9 PM MDT WEDNESDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...056... 111 AND 112... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 9 PM MDT WEDNESDAY. THIS UPGRADES A PREVIOUS FIRE WEATHER WATCH FOR THESE AREAS...WHICH IS NO LONGER IN EFFECT. * WEDNESDAY EVENT: RED FLAG WARNING...ZONE 111 SOUTHWEST DESERTS AND LOWLANDS. FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY. FIRE WEATHER ZONE 055 EL PASO COUNTY...FIRE WEATHER ZONE 056 HUDSPETH COUNTY. * TIMING: RED FLAG WARNING FROM 1 PM TO 9 PM. * WIND: 25 TO 30 MPH WITH GUSTS OF 35 TO 40 MPH. * HUMIDITY: 5 TO 10 PERCENT. * IMPACTS: ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ TRIPOLI
1 follow-up statement
960 WWUS84 KEPZ 291312 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 712 AM MDT WED MAY 29 2013 ...RED FLAG WARNING IN EFFECT FROM 1 PM MDT TO 9 PM MDT WEDNESDAY MAY 29 FOR FOR THE LOWLANDS OF SOUTHWEST AND SOUTHERN NEW MEXICO AND FAR WEST TEXAS. LOW HUMIDITIES AND STRONG WINDS ALONG WITH VERY HIGH OR GREATER FIRE DANGERS ARE EXPECTED... .A STRONG UPPER LEVEL TROUGH CURRENTLY MOVING THROUGH THE ROCKIES WILL CONTINUE TO GENERATE SURFACE LOW PRESSURE OVER NORTH TEXAS. THE EFFECTS FROM BOTH WILL RESULT IN WINDY CONDITIONS FOR THE SOUTHERN NEW MEXICO LOWLANDS AND WEST TEXAS WEDNESDAY AFTERNOON AND EARLY WEDNESDAY EVENING. WITH MINIMUM LOWLAND HUMIDITIES 10 PERCENT OR LESS...VERY HIGH OR GREATER FIRE DANGER RATINGS AND EXTREMELY LOW FUEL MOISTURE IN PLACE...CONDITIONS MEETING OR EXCEEDING RED FLAG CRITERIA ARE LIKELY AGAIN WEDNESDAY. OVERNIGHT RELATIVE HUMIDITY RECOVERY WILL REMAIN POOR...ALONG WITH ABOVE NORMAL TEMPERATURES EXPECTED. NMZ110-113-300300- /O.EXA.KEPZ.FW.W.0022.130529T1900Z-130530T0300Z/ SOUTHWEST MOUNTAINS-CAPITAN AND SACRAMENTO MOUNTAINS- 712 AM MDT WED MAY 29 2013 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 110 AND 113... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING. * WEDNESDAY EVENT: RED FLAG WARNING...ZONES 110 AND 113 FOR GRANT...CATRON...OTERO AND LINCOLN COUNTIES. * TIMING: RED FLAG WARNING FROM 1 PM TO 9 PM. * WIND: 25 TO 30 MPH WITH GUSTS OF 35 TO 40 MPH. * HUMIDITY: 5 TO 10 PERCENT. * IMPACTS: ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ NMZ111-112-TXZ055-056-300300- /O.CON.KEPZ.FW.W.0022.130529T1900Z-130530T0300Z/ SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY-EL PASO- HUDSPETH- 712 AM MDT WED MAY 29 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...056...111 AND 112... * WEDNESDAY EVENT: RED FLAG WARNING...ZONE 111 SOUTHWEST DESERTS AND LOWLANDS. FIRE WEATHER ZONE 112 SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY. FIRE WEATHER ZONE 055 EL PASO COUNTY...FIRE WEATHER ZONE 056 HUDSPETH COUNTY. * TIMING: RED FLAG WARNING FROM 1 PM TO 9 PM. * WIND: 25 TO 30 MPH WITH GUSTS OF 35 TO 40 MPH. * HUMIDITY: 5 TO 10 PERCENT. * IMPACTS: ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ 20
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at May 28, 2:01 PM MDT, 6 hours 55 minutes earlier.
Area forecast discussion, May 28, 2:01 PM MDT, 6 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
201 PM MDT TUE MAY 28 2013
.SYNOPSIS...
WESTERLY WINDS WILL BRING HOT DRY WEATHER TO SOUTHERN NEW MEXICO
AND WESTERN TEXAS THROUGH SATURDAY. IN ADDITION WINDY CONDITIONS
WILL OCCUR ON WEDNESDAY AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS
THE REGION. A COLD FRONT FOLLOWED BY MOIST EASTERLY WINDS WILL
GENERATE A FEW SHOWERS AND THUNDERSTORMS SUNDAY AND MONDAY.
&&
.DISCUSSION...
STRONG UPPER TROUGH AXIS WAS LOCATED OVER THE GREAT BASIN AND
WESTERN ARIZONA EARLY THIS AFTERNOON WITH SURFACE LEE CYCLONE IN
EARLY STAGES OF DEVELOPMENT OVER SOUTHEASTERN COLORADO. LOW TO
MID LEVEL GRADIENTS ARE THUS INCREASING ACROSS SOUTHERN NEW MEXICO
AND WESTERN TEXAS WITH WINDY CONDITIONS TO CONTINUE INTO EARLY
THIS EVENING.
ON TUESDAY PRIMARY TROUGH AXIS WILL MOVE ACROSS NEW MEXICO AND
WESTERN TEXAS DURING THE LATE MORNING/EARLY AFTERNOON WITH
STRONG LEE CYCLOGENESIS CONTINUING OVER SOUTHEAST COLORADO.
WESTERLY FLOW WILL SUSTAIN INFLOW OF HOT DRY AIR MASS SO BY LATE
AFTERNOON DRY ADIABATIC LAPSE RATES FROM THE SURFACE TO NEAR 500
MB LIKELY. THUS STRINGER FLOW ALOFT WILL AGAIN MIX DOWN RESULTING
IN WINDY CONDITIONS ON WEDNESDAY. WEAK COLD AIR ADVECTION BEHIND
THE TROUGH WILL ALSO LOWER TOMORROWS HIGH TEMPERATURES BY AROUND 5
DEGREES. THURSDAY AND FRIDAY ZONAL BOTH FLOW ALOFT AND LEE TROUGH
TO THE EAST WILL WEAKEN SOMEWHAT SO AFTERNOON WINDS WILL BE
GENERALLY NEAR BREEZY. CONTINUED WESTERLY FLOW WILL ALSO SUSTAIN
INFLOW OF HOT DRY AIR.
MODELS SHOWING CONSISTENCY AND AGREEMENT IN MOVING COLD FRONT
SOUTHWARD THROUGH THE CWA ON SATURDAY WITH EASTERLY FLOW AT LOW
LEVELS BEHIND THE FRONT ADVECTING SLIGHTLY COOLER BUT ALSO MORE
MOIST AIR. EXPECT DEWPOINTS TO INCREASE TO THE LOWER 40S TO LOWER
50S WEST TO EAST ACROSS THE CWA BY SUNDAY AFTERNOON RESULTING.
THUS AIR MASS BECOMES RATHER UNSTABLE AND MOIST WITH CAPES FROM
500 TO 1500 J/KG AND PRECIPITABLE WATER AROUND AN INCH.
SIGNIFICANT WIND SHEAR WILL ALSO EXIST ON SUNDAY WITH 10 TO 20 KT
SOUTHEAST SURFACE WINDS BENEATH 30 KT WESTERLY FLOW AT MID
LEVELS. THUS POTENTIAL WILL EXIST FOR DEEP CONVECTION. LIMITING
FACTOR WILL BE THAT THE CWA WILL BE LOCATED UNDER RATHER STRONG
RIDGE ALOFT WITH ASSOCIATED DYNAMICS/SUBSIDENCE AND WARM DRY AIR
ALOFT ACTING TO SUPPRESS UPDRAFTS. SO AT THIS TIME WILL KEEP
COVERAGE ISOLATED FOR SUNDAY AND MONDAY BEFORE RETURN OF WESTERLY
WINDS RESTORES DRY WEATHER ON TUESDAY.
&&
.AVIATION...VALID 29/00Z-30/00Z.
VFR CONDS EXPECTED AT ALL SITES THRU THE VALID PD. SW WINDS WILL
INCREASE TO 10-30 KTS SLOWLY DIMINISHING AFT 06Z. SKIES WILL BE
GENERALLY SCT100-150 SCT-BKN 200-250. VSBY LOCAL AND BRIEFLY 3-6SM
IN BLDU TIL 03Z. MODERATE TURBULENCE IN VICINITY OF AREA MTNS.
&&
.FIRE WEATHER...
A STRONG UPPER LEVEL STORM SYSTEM OVER THE WESTERN U.S. WILL APPROACH
THE AREA TUESDAY AND MOVE ACROSS WEDNESDAY COMBINING WITH A DEEPENING
SURFACE LOW OVER EASTERN NEW MEXICO. THIS WILL RESULT IN RED FLAG
CONDITIONS TUESDAY AFTERNOON INTO THE EARLY EVENING HOURS AND MOSTLY
LIKELY AGAIN ON WEDNESDAY. SOME HUMIDITIES MAY DROP TO AROUND 5 PERCENT
AND WINDS MAY GUST TO 35 MPH ALONG WITH A VERY HIGH FIRE DANGER RATING.
OVERNIGHT RELATIVE HUMIDITY RECOVERY WILL ALSO BE POOR EACH NIGHT
THROUGH WEDNESDAY HAINES VALUES WILL BE IN THE 5 TO 6 RANGE TUESDAY.
CONDITIONS WILL APPROACH RED FLAG MONDAY AFTERNOON ESPECIALLY THE NORTHERN
POTIONS OF ZONES 110 AND 113 . TEMPERATURES WILL REMAIN ABOVE NORMAL
TODAY AND TUESDAY. SOME MOISTURE IN THE RETURN SOUTHEAST SURFACE FLOW
MAY TRY AND RETURN TO THE REGION THIS WEEKEND INTO THE FIRST PART OF
NEXT WEEK WITH A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS POSSIBLE.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 70 93 70 94 70 / 0 0 0 0 0
SIERRA BLANCA 62 93 66 91 64 / 0 0 0 0 0
LAS CRUCES 62 91 61 91 61 / 0 0 0 0 0
ALAMOGORDO 63 89 61 91 62 / 0 0 0 0 0
CLOUDCROFT 44 69 47 66 45 / 0 0 0 0 0
TRUTH OR CONSEQUENCES 63 90 64 90 62 / 0 0 0 0 0
SILVER CITY 54 86 56 86 55 / 0 0 0 0 0
DEMING 56 89 56 92 55 / 0 0 0 0 0
LORDSBURG 55 90 56 90 56 / 0 0 0 0 0
WEST EL PASO METRO 69 92 69 93 69 / 0 0 0 0 0
DELL CITY 58 94 58 93 56 / 0 0 0 0 0
FORT HANCOCK 65 97 67 96 66 / 0 0 0 0 0
LOMA LINDA 58 87 59 86 59 / 0 0 0 0 0
FABENS 65 94 65 95 66 / 0 0 0 0 0
SANTA TERESA 61 92 62 92 62 / 0 0 0 0 0
WHITE SANDS HQ 69 91 68 91 68 / 0 0 0 0 0
JORNADA RANGE 53 92 55 92 54 / 0 0 0 0 0
HATCH 60 87 62 87 61 / 0 0 0 0 0
COLUMBUS 59 88 59 93 62 / 0 0 0 0 0
OROGRANDE 62 93 60 93 61 / 0 0 0 0 0
MAYHILL 54 80 53 78 53 / 0 0 0 0 0
MESCALERO 46 79 46 77 45 / 0 0 0 0 0
TIMBERON 46 79 46 77 45 / 0 0 0 0 0
WINSTON 48 82 51 85 49 / 0 0 0 0 0
HILLSBORO 57 85 58 86 58 / 0 0 0 0 0
SPACEPORT 56 90 56 91 58 / 0 0 0 0 0
LAKE ROBERTS 50 81 51 81 51 / 0 0 0 0 0
HURLEY 57 85 58 87 58 / 0 0 0 0 0
CLIFF 51 90 52 89 51 / 0 0 0 0 0
MULE CREEK 40 88 41 85 39 / 0 0 0 0 0
FAYWOOD 55 84 57 84 57 / 0 0 0 0 0
ANIMAS 55 91 56 91 57 / 0 0 0 0 0
HACHITA 55 93 54 90 54 / 0 0 0 0 0
ANTELOPE WELLS 57 93 57 90 58 / 0 0 0 0 0
CLOVERDALE 53 87 53 85 54 / 0 0 0 0 0
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR NMZ110>113.
FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR NMZ111-112.
TX...RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR TXZ055-056.
FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR TXZ055-056.
&&
05 ROGASH/20 NOVLANHazardous weather outlook, May 28, 5:41 AM MDT, 15 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 541 AM MDT TUE MAY 28 2013 NMZ401>417-TXZ418>424-291145- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 541 AM MDT TUE MAY 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT AN UPPER LEVEL SYSTEM WILL APPROACH THE STATE AND PASS NORTH OF THE AREA TOMORROW. AS A RESULT...SOUTHWEST WINDS WILL INCREASE INTO THE WINDY CATEGORY OF 20 TO 30 MPH THIS AFTERNOON. WIND GUSTS OF UP TO 40 MPH EXPECTED WITH A FEW AREAS ALONG THE EAST SLOPES SEEING SLIGHTLY HIGHER GUSTS. PORTIONS OF THE LOWLAND DESERTS MAY SEE AREAS OF BLOWING DUST THAT MAY REDUCE VISIBILITIES DOWN TO 3 TO 4 MILES. VISIBILITIES MAY BE LOWER NEAR AREAS OF DISTURBED SOIL THAT WILL BE EASIER FOR THE WINDS TO PICK UP. WITH THE STRONG WINDS AND VERY DRY CONDITIONS IN PLACE...FIRE DANGER LEVELS WILL BE HIGH THIS AFTERNOON AND EARLY EVENING. WIND SPEEDS WILL GRADUALLY DIMINISH THIS EVENING BUT MAY LINGER ALONG EAST SLOPES UNTIL AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY DRY AND WARM CONDITIONS WILL PERSIST WEDNESDAY THROUGH AT LEAST FRIDAY. WINDY CONDITIONS AND HIGH DANGER LEVELS EXPECTED ON WEDNESDAY. THURSDAY AND FRIDAY WILL BE BREEZY WITH WARMER TEMPERATURES. MOISTURE MAY MOVE BACK INTO THE AREA BEHIND A COLD FRONT THAT IS EXPECTED TO PUSH INTO THE AREA FROM THE EAST ON SATURDAY. THIS MOISTURE IS EXPECTED TO SPREAD WESTWARD ACROSS THE REGION. THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS GENERALLY EAST OF EL PASO ON SATURDAY. FOR SUNDAY AND MONDAY MAINLY ISOLATED THUNDERSTORMS ARE EXPECTED AREA WIDE. MOUNTAIN AREAS WILL HAVE A BETTER CHANCE OF MEASURABLE RAINFALL AND THUNDERSTORM OCCURRENCE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LUNDEEN
Nearby
Red Flag Warnings in New Mexico, 2013Red Flag Warnings in Texas, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.